# SDR 01FDEA00868

- Difficulty date: September 29, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 463 STRINGER SPLICE CORRODED BEYOND LIMITS AT BS 690, STR 27R.   R/R SPLICE PER SRM 53-10-8, 51-30-2, 51-10-6.
